Resultats globals: 21 registres trobats en 0.01 segons.
Articles, 15 registres trobats
Documents de recerca, 3 registres trobats
Materials acadèmics, 3 registres trobats
Articles 15 registres trobats  1 - 10següent  anar al registre:
1.
28 p, 448.6 KB Differential Galois theory and non-integrability of planar polynomial vector fields / Acosta-Humánez, Primitivo B. (Universidad Simón Bolívar(Colombia). Facultad de Ciencias Básicas y Biomédicas) ; Tomás Lázao, J. (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Morales-Ruiz, Juan J. (Universidad Politécnica de Madrid. Departamento de Matemática Aplicada) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica)
We study a necessary condition for the integrability of the polynomials vector fields in the plane by means of the differential Galois Theory. More concretely, by means of the variational equations around a particular solution it is obtained a necessary condition for the existence of a rational first integral. [...]
2018 - 10.1016/j.jde.2018.02.016
Journal of differential equations, Vol. 264, issue 12 (June 2018) , p. 7183-7212  
2.
50 p, 374.9 KB Limit cycles bifurcating from a degenerate center / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
We study the maximum number of limit cycles that can bifurcate from a degenerate center of a cubic homogeneous polynomial differential system. Using the averaging method of second order and perturbing inside the class of all cubic polynomial differential systems we prove that at most three limit cycles can bifurcate from the degenerate center. [...]
2016 - 10.1016/j.matcom.2015.05.005
Mathematics and Computers in Simulation, Vol. 120 (2016) , p. 1-11  
3.
15 p, 436.8 KB Centers of quasi-homogeneous polynomial differential equations of degree three / Aziz, Waleed (Salahaddin University–Hawler(Iraq). Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
We characterize the centers of the quasi–homogeneous planar polynomial differential systems of degree three. Such systems do not admit isochronous centers. At most one limit cycle can bifurcate from the periodic orbits of a center of a cubic homogeneous polynomial system using the averaging theory of first order.
2014 - 10.1016/j.aim.2013.12.006
Advances in Mathematics, Vol. 254 (2014) , p. 233-250  
4.
8 p, 280.6 KB The Picard-Fuchs equations for complete hyperelliptic integrals of even order curves, and the actions of the generalized Neumann system / Fedorov, Yuri (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
We consider a family of genus 2 hyperelliptic curves of even order and obtain explicitly the systems of 5 linear ordinary differential equations for periods of the corresponding Abelian integrals of first, second, and third kind, as functions of some parameters of the curves. [...]
2014 - 10.1063/1.4868965
Journal of Mathematical Physics, Vol. 55 (2014) , p. 32703  
5.
16 p, 446.2 KB Polynomial vector fields in R^3 with infinitely many limit cycles / Ferragut, Antoni (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
We provide a method to obtain polynomial vector fields in R3 having infinitely many limit cycles starting from polynomial vector fields in R2 having a period annulus. We give two examples of polynomial vector fields in R3 having infinitely many limit cycles, one of them of degree 2 and the other one of degree 12. [...]
2013 - 10.1142/S0218127413500296
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 23 Núm. 2 (2013) , p. 1350029  
6.
11 p, 532.6 KB Morphisms and inverse problems for Darboux integrating factors / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Walcher, Sebastian (RWTH Aachen(Germany), Lehrstuhl A fur Mathematik)
Polynomial vector fields which admit a prescribed Darboux integrating factor are quite well-understood when the geometry of the underlying curve is nondegenerate. In the general setting morphisms of the affine plane may remove degeneracies of the curve, and thus allow more structural insight. [...]
2013 - 10.1017/S0308210511001430
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, Vol. 143 Núm. 6 (2013) , p. 1291-1302  
7.
18 p, 403.1 KB Analytic integrability of the Bianchi Class A cosmological models with 0 k < 1 / Ferragut, Antoni (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
There are many works studying the integrability of the Bianchi class A cosmologies with k = 1. Here we characterize the analytic integrability of the Bianchi class A cosmological models when 0 ≤ k < 1.
2013 - 10.1016/j.chaos.2012.12.007
Chaos, Solitons and Fractals, Vol. 48 (2013) , p. 12-21  
8.
12 p, 725.6 KB On the absence of analytic integrability of the Bianchi Class B cosmological models / Ferragut, Antoni (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
Bianchi models are cosmological models that describe space–times which are foliated by homogeneous hypersurfaces of constant time and are divided into two classes, Class A and Class B. There are many studies about the integrability of Class A. [...]
2013 - 10.1063/1.4790828
Chaos. An Interdisciplinary Journal of Nonlinear Science, Vol. 23 (2013) , p. 13119  
9.
9 p, 295.3 KB Analytic integrability of Bianchi Class A cosmological models with k=1 / Ferragut, Antoni (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
We complete the study of the analytic integrability of the Class A of Bianchi cosmological models with k = 1, characterizing the analytic first integrals of the Bianchi types VI0 and VIII0.
2012 - 10.1016/j.geomphys.2011.10.022
Journal of Geometry and Physics, Vol. 62 (2012) , p. 381-386  
10.
15 p, 373.2 KB First integrals of local analytic differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Walcher, Sebastian (RWTH Aachen(Germany). Lehrstuhl A fur Mathematik)
We investigate formal and analytic first integrals of local analytic ordinary differential equations near a stationary point. A natural approach is via the Poincaré-Dulac normal forms: If there exists a formal first integral for a system in normal form then it is also a first integral for the semisimple part of the linearization, which may be seen as “conserved” by the normal form. [...]
2012 - 10.1016/j.bulsci.2011.10.003
Bulletin des Sciences Mathematiques, Vol. 136 (2012) , p. 342-359  

Articles : 15 registres trobats   1 - 10següent  anar al registre:
Documents de recerca 3 registres trobats  
1.
33 p, 282.8 KB Inverse Problems for multiple invariant curves / Cristopher, Colin (University of Plymouth. Department of Mathematics and Statistics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matematica Aplicada I) ; Walcher, Sebastian (RWTH Aachen) ; Centre de Recerca Matemàtica
Planar polynomial vector fields which admit invariant algebraic curves, Darboux integrating factors or Darboux first integrals are of special interest. In the present paper we solve the inverse problem for invariant algebraic curves with a given multiplicity and for integrating factors, under generic assumptions regarding the (multiple) invariant algebraic curves involved. [...]
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 671)  
2.
17 p, 213.1 KB Inverse problems for invariant algebraic curves : explicit computations / Cristopher, Colin (University of Plymouth. Department of Mathematics and Statistics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matematica Aplicada I) ; Walcher, Sebastian (RWTH Aachen) ; Centre de Recerca Matemàtica
Given an algebraic curve in the complex affine plane, we describe how to determine all planar polynomial vector fields which leave this curve invariant. If all (finite) singular points of the curve are nondegenerate, we give an explicit expression for these vector fields. [...]
Centre de Recerca Matemàtica 2007 (Prepublicacions del Centre de Recerca Matemàtica ; 774)  
3.
156 p, 688.9 KB Inverse problems of the Darboux theory of integrability for planar polynomial differential systems / Pantazi, Chara ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Pendent.
Bellaterra : Universitat Autònoma de Barcelona, 2004  

Materials acadèmics 3 registres trobats  
1.
2 p, 89.7 KB Estadística [23826] / Gallego Gómez, Eduardo (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara ; Universitat Autònoma de Barcelona. Facultat de Ciències
1999-00
Llicenciat en Ciències Ambientals [113]  
2.
2 p, 464.1 KB Bioestadística [26598] / Farré, Mercè (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Galvez Carrillo, Maria Immaculada ; Fernández, Raül ; Pantazi, Chara ; Universitat Autònoma de Barcelona. Facultat de Ciències
1999-00
Graduat Superior en Biotecnologia [192]  
3.
2 p, 77.3 KB Mètodes numèrics [26607] / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara ; Universitat Autònoma de Barcelona. Facultat de Ciències
2000-01
Graduat Superior en Biotecnologia [192]  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.